Sorry to hear that you are having this problem with your hearing. Prednisone is often used in cases of rapid sensorineural (nerve related) hearing loss, and it is often quite effective at slowly this loss by reducing whatever presumed inflammation is causing it in the first place.
Many times, when prednisone is prescribed, it is given out in small tablets, which allows gradually reducing the dose in some cases (this is called a prednisone taper). For this reason, at the beginning of the taper you may be taking quite a few pills (such as 6 per day). Generally, these pills can all be taken at the same time every day, and the time of day is not usually very important. However, sometimes the prednisone is taken twice a day and there also are a few situations where taking it at a specific time of day is important. For these reasons, I recommend that you talk to the doctor
who prescribed the prednisone for you in the first place; since they know your case best, they will be able to answer these questions for you. When you talk to them, you can also ask about any other restrictions, such as going to the gym.